MathSciNet Relay Station
MathSciNet bibliographic data
MR1243177 (94m:54094) 54H15 (54C05)
Young, Sam W. The representation of homeomorphisms on the interval as finite compositions of involutions. Proc. Amer. Math. Soc. 121 (1994), no. 2, 605–610.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement